Please use this identifier to cite or link to this item:
Title: On A - Generalized Closed Sets in Fuzzy Topological Spaces
Authors: Balasubramaniyan, K
Sriram, S
Ravi, O
Subject: Closed Set;Fuzzy Regular Closed Set;Fuzzy Set;Fuzzy Closed Set
Issue Date: 2014
Publisher: جامعة اليرموك
Description: المجلة الأردنية للرياضيات و الإحصاء
2014, Vol. 7 Issue 1, Pages 29 - 46
Document Type: Article
Language: ENG
Appears in Collections:Jordanian Journal of Mathematics and Statistics - JJMS

Files in This Item:
File SizeFormat 
616928.pdf141.46 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.